# SDR SIMA20140713006

- Difficulty date: July 13, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 30,623 hours, 27,688 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 3833001009
- Part serial: 0895
- Condition: Failed
- Location: Aileron
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF FELT A SLIGHT UNCOMMANDED ROLL.  R & R ROLL TRIM ACTUATOR IAW AMM 27-14-00.  OPERATIONS CHECKED GOOD.
